# SDR DALA2020040202120

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 57,993 hours, 27,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6931390) R2 EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE. RECONNECTED HARNESS AT LIGHT ASSY. OPN CKS GOOD. REF. B737 AMM 33-51.
